Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Pregnant and stomach feels hard. Is this normal?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11730 Questions
I'm 5 weeks in 2days and my stomach feels hard is it to early for that
Posted Sat, 6 Jul 2013 in Pregnancy
Answered by Dr. Rakhi Tayal 4 days later
Thanks for posting your query.
The feeling of hardness during the pregnancy is likely to be due to the hormonal changes that take place in the body due to pregnancy. Constipation, bloating, gastric acidity, heartburn, nausea, vomiting are the early pregnancy symptoms that can cause a feeling of mild hardness in the stomach.
Following some lifestyle modifications will help control your symptoms
1.) Eat fiber XXXXXXX fresh fruits and green leafy vegetables and avoid foods which are not easily digestible and fatty foods
2.) Have six small meals instead of 3 large meals
3.) Drink plenty of fluids
4.) Go for regular Brisk walks for 15 to 20 minutes daily.
Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor